ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2008 , Volume 21 , Issue 2

Select all articles

Export/Reference:

Entropy formula for endomorphisms: Relations between entropy, exponents and dimension
Min Qian and Jian-Sheng Xie
2008, 21(2): 367-392 doi: 10.3934/dcds.2008.21.367 +[Abstract](787) +[PDF](315.4KB)
Axiom a systems without sinks and sources on $n$-manifolds
Enoch H. Apaza and Regis Soares
2008, 21(2): 393-401 doi: 10.3934/dcds.2008.21.393 +[Abstract](758) +[PDF](214.8KB)
Growth of the number of geodesics between points and insecurity for Riemannian manifolds
Keith Burns and Eugene Gutkin
2008, 21(2): 403-413 doi: 10.3934/dcds.2008.21.403 +[Abstract](893) +[PDF](177.0KB)
Non--autonomous and random attractors for delay random semilinear equations without uniqueness
Tomás Caraballo, M. J. Garrido-Atienza, B. Schmalfuss and José Valero
2008, 21(2): 415-443 doi: 10.3934/dcds.2008.21.415 +[Abstract](782) +[PDF](323.9KB)
Thresholds for breather solutions of the discrete nonlinear Schrödinger equation with saturable and power nonlinearity
J. Cuevas, J. C. Eilbeck and N. I. Karachalios
2008, 21(2): 445-475 doi: 10.3934/dcds.2008.21.445 +[Abstract](752) +[PDF](378.3KB)
Renormalization of diophantine skew flows, with applications to the reducibility problem
Hans Koch and João Lopes Dias
2008, 21(2): 477-500 doi: 10.3934/dcds.2008.21.477 +[Abstract](906) +[PDF](323.7KB)
Estimates of the topological entropy from below for continuous self-maps on some compact manifolds
Wacław Marzantowicz and Feliks Przytycki
2008, 21(2): 501-512 doi: 10.3934/dcds.2008.21.501 +[Abstract](845) +[PDF](194.5KB)
Uniqueness results for boundary value problems arising from finite fuel and other singular and unbounded stochastic control problems
Monica Motta and Caterina Sartori
2008, 21(2): 513-535 doi: 10.3934/dcds.2008.21.513 +[Abstract](838) +[PDF](308.0KB)
The Haar theorem for lattice-ordered abelian groups with order-unit
Daniele Mundici
2008, 21(2): 537-549 doi: 10.3934/dcds.2008.21.537 +[Abstract](761) +[PDF](224.0KB)
Generic properties of Lagrangians on surfaces: The Kupka-Smale theorem
Elismar R. Oliveira
2008, 21(2): 551-569 doi: 10.3934/dcds.2008.21.551 +[Abstract](799) +[PDF](271.3KB)
Almost sure stability of some stochastic dynamical systems with memory
Alexandra Rodkina, Henri Schurz and Leonid Shaikhet
2008, 21(2): 571-593 doi: 10.3934/dcds.2008.21.571 +[Abstract](913) +[PDF](273.1KB)
Infinite Bernoulli convolutions with different probabilities
Hajnal R. Tóth
2008, 21(2): 595-600 doi: 10.3934/dcds.2008.21.595 +[Abstract](791) +[PDF](325.8KB)
Global exponential stability of traveling waves in monotone bistable systems
Je-Chiang Tsai
2008, 21(2): 601-623 doi: 10.3934/dcds.2008.21.601 +[Abstract](950) +[PDF](273.2KB)
Minimization of non quasiconvex functionals by integro-extremization method
Sandro Zagatti
2008, 21(2): 625-641 doi: 10.3934/dcds.2008.21.625 +[Abstract](876) +[PDF](227.9KB)
Compact uniform attractors for dissipative lattice dynamical systems with delays
Caidi Zhao and Shengfan Zhou
2008, 21(2): 643-663 doi: 10.3934/dcds.2008.21.643 +[Abstract](752) +[PDF](277.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]